Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have dark spots on face, applying HH lite cream, spots became whitish, looks uneven on face. Should I quit this?

hi sir myself aged 29 and I have started applying a cream called HH Lite cream (Mametasone Furoate, Tretinoin and Hydroquinone cream) on the dark spots on my face suugested by the doctor.after a month of application the spots were become whitish and looks uneven on my face become a blend of whilte and black mix..what should i do now?should i quit?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hello dear.
You have developed a side effect of steroid. Steroid are known to cause thinning and hypopigmentation of skin.
Please stop using it. And apply some moisturiser to allow your skin re grow
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor